# SDR UPS97825320

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 140 L20R END OF LONGERON CRACKED.  FABRICATED SPLICE IAW DC8 SRM 53-4-1.  DRILLED SPLICE IAW DC8 SRM 53-2-2.  ALODINED, PRIMED, INSTALLED SPLICE IAW DC8 SRM 51-1-8, 53-2-2 AND 51-1-20D.
